# SDR 2022FA0000315

- Difficulty date: June 28, 2022
- Submitted: June 28, 2022
- Operation: General aviation
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Component: Forward Engine
- Component part number: 238M02003V
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MOUNT RECEIVED FOR MAINTENANCE WITH WRONG RETAINERS.
